MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. FIELDER XT-A; GUIDE WIRE

ASAHI INTECC CO., LTD. FIELDER XT-A; GUIDE WIRE
Model Number APW14R009S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
The mid rca was heavily calcified and a dissection / re-entry technique was used to try and take the xta from the subintimal space back into the true lumen of the artery.During the re-entry the wire caught on calcium and the coils at the tip of the xta unwound.The wire was removed in its entirety and there was no adverse effect to the patient.
 
Event or Problem Description

Brand Name
FIELDER XT-A
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, 489-0 071
JA  489-0071
MDR Report Key9176995
Report Number3004718255-2019-00120
Device Sequence Number1564644
Product Code DQX
UDI-Device Identifier04547327088121
UDI-Public(01)04547327088121(17)220430(10)190515A11
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
Report Date (Section F) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2022
Device Model NumberAPW14R009S
Device Catalogue NumberAPW14R009S
Device Lot Number190515A511
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/07/2019
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer10/09/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/10/2019
Supplement Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Date Report Sent to FDA10/09/2019